QIPCEI2K18

EXISTENCE RESULT FOR INITIAL VALUE PROBLEM WITH NONLINEAR FUNCTIONAL RANDOM FRACTIONAL DIFFERENTIAL EQUATION (20150581)

DOI :
Authors :
Abstracts : In this paper we prove the existence result for initial value problems with nonlinear functional random fractional differential equations under Caratheodory condition .
Pages : 109-111
Downloads : 76
Publication Date :
Modified Date : 2018-04-29
Cite/Export
Dr. M. K. Bhosale , Mr. S.S.Parande , "EXISTENCE RESULT FOR INITIAL VALUE PROBLEM WITH NONLINEAR FUNCTIONAL RANDOM FRACTIONAL DIFFERENTIAL EQUATION", JournalNX - A Multidisciplinary Peer Reviewed Journal, QIPCEI2K18, ISSN : 2581-4230, Page No. 109-111
Peer reviewed